# SDR SWAA2013030613352

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 21,649 hours, 12,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 101074
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN BRACKET BROKEN.  REMOVED AND REPLACED SIGN ASSY IAW AMM.
